# SDR AALA202402186206

- Difficulty date: February 17, 2024
- Submitted: February 18, 2024
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 29,849 hours, 12,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L ARMING LEVER IS LOOSE AND ABOUT TO FALL OFF. MAINTENANCE RESECURED ARMING LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
